# SDR SWAA2018071123323

- Difficulty date: June 14, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 48,750 hours, 34,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER FLANGE CORRODED AT BS 986, BETWEEN LBL 56 TO RBL 56.  R&R UPPER TEE CAP PER SRM & EA.
